MAUDE Adverse Event Report: SHOULDER INNOVATIONS, INC. SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER - RSA 24MM ANGLED REAMER (0°); GLENOID REAMER

SHOULDER INNOVATIONS, INC. SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER - RSA 24MM ANGLED REAMER (0°); GLENOID REAMER
Model Number RSA 24mm Angled Reamer (0 deg)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 12/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Glenoid fracture during use of 24mm x 0° angled reamer.
 
Additional Manufacturer Narrative
Fracture occurred intraoperatively during reaming and was addressed by surgeon immediately using bone screw fixation for support/stabilization.The reverse shoulder implantation then proceeded with no further issues.

Brand Name
SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER - RSA 24MM ANGLED REAMER (0°)
Common Device Name
GLENOID REAMER
Manufacturer (Section D)
SHOULDER INNOVATIONS, INC.
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
len tokish
1535 steele ave sw
suite b
grand rapids, MI 49507
2016947331
MDR Report Key16165173
Report Number3012544635-2023-00001
Device Sequence Number2331112
Product Code HTO
UDI-Device IdentifierB1132R2GR400240
UDI-PublicB1132R2GR400240
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K210533
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRSA 24mm Angled Reamer (0 deg)
Device Catalogue Number2R2GR40024
Device Lot NumberSGIA01-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown